Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Automorphisms of $ P(V)\sb G$


Author: Thomas Sperlich
Journal: Proc. Amer. Math. Soc. 120 (1994), 5-11
MSC: Primary 20F55; Secondary 13A50
MathSciNet review: 1200179
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives a proof of the theorem that for Coxeter groups the algebra of coinvariants is isomorphic to the normalizer of the Coxeter group in the linear group of a vector space over $ \mathbb{R}$. I have tried to give a relatively elementary proof which requires only elementary algebra and a little knowledge of the theory of invariants.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20F55, 13A50

Retrieve articles in all journals with MSC: 20F55, 13A50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1200179-5
PII: S 0002-9939(1994)1200179-5
Article copyright: © Copyright 1994 American Mathematical Society